# SDR R61A201902110222

- Difficulty date: February 11, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N116HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000183
- Aircraft time: 29,850 hours, 23,150 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 17004075001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK FOUND FWD FUSELAGE PAX CABIN FLOOR STRUCTUE, CORROSION FOUND AT ANGLE ATTACH TO CROSSBEAM FR 17 LBL 24" AREA. MX REMOVED AND REPLACED FLOORBEAM ANGLE PN 170-04075-001 AT FR 17 LBL 24" ON CROSS BEAM IAW SRM 51-43-01. SEE NRC # 4000319-2000-0048 FOR WORK PERFORMED. AC RETURNED TO SERVICE.
